Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    2
  • views
    1532

Week 9 (Month 2)

WreckEm123

710 views

Nothing exciting to report, I honestly think my face looks the same. Had a few new breakouts (getting more on the left side of my face) and at this point I’ve accepted them, they don’t seem to stopping so that sucks. It is my first day of the upped dosage of the Spiro, that my last ditch effort before starting Accutane in a month. Looked in my bathroom mirror the other day with makeup on and it was bad. Acne is getting old and I am very frustrated these two medications are not helping me.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×